SOME RECENT ARTICLES
(updated February 18, 2018)
Published articles may differ slightly from the versions on this page.
(with H. Grobner, J. Lin): Deligne's conjecture for automorphic motives over CM-fields,
Part I: factorization. arXiv:1802.02958 [math.NT].
(with H. Esnault): Chern classes of automorphic vector bundles, II. arXiv:1801.08219 [math.AG].
(with A.Venkatesh): Derived Hecke algebra for weight one forms, Experimental Mathematics, Published online January 3, 2018, DOI: 10.1080/10586458.2017.1409144
(with F. Calegari, D. Geraghty): Bloch-Kato conjectures for automorphic motives: pdf
(with H. Esnault): Chern classes of automorphic vector bundles, Pure and Applied Mathematics Quarterly, to appear. arXiv:1701.09073 [math.AG].
(with J. Lin): Period relations and special values of Rankin-Selberg L-functions, in J. Cogdell, J.-L. Kim, C.-B. Zhu, eds., Representation Theory, Number Theory, and Invariant Theory, In Honor of Roger Howe on the Occasion of His 70th Birthday, Progress in Math. 323 (2017) arxiv.org/abs/1608.07527 [math.NT].
(with G. Bckle, C. Khare, J. Thorne): G^-local systems on smooth projective curves are potentially automorphic, arXiv:1609.03491 [math.NT]
(with E. Eischen, J.-S. Li, C. Skinner): p-adic L-functions for unitary Shimura varieties, II; zeta integral calculations, III : ordinary families and p-adic L-functions, arXiv: 1602.01776 [math.NT]
Speculations on the mod p representation theory of p-adic groups, Annales de la Facult des sciences de Toulouse, 25, (2016) 403-418, special issue in honor of V. Schechtman: pdf
p-adic and analytic properties of period integrals and values of L-functions, Annales des Mathmatiques du Qubec, 40(2) (2016) 435-452, special issue in honor of Glenn Stevens: pdf
(with H. Grobner, E. Lapid) Whittaker regulators and non-critical values of Asai L-functions, Contemporary Mathematics, 664 (2016) 119-134. http://arxiv.org/abs/1408.1840v2
Automorphic Galois representations and Shimura varieties, Proceedings of the ICM 2014: pdf
(with H. Grobner) Whittaker periods, motivic periods, and special values of tensor product L-functions Journal of the Institut de Mathmatiques de Jussieu, 15 (2016) 711-769: pdf
(with K.-W. Lan, R. Taylor, and J. Thorne) On the rigid cohomology of certain Shimura varieties : Research in the Mathematical Sciences, Special Collection in honor of Robert Coleman, 3: 39, (2016): pdf
Testing rationality of coherent cohomology of Shimura varieties, in J. Cogdell et al., eds,
Automorphic Forms and Related Geometry: Assessing the Legacy of I.I. Piatetski-Shapiro,
Contemporary Mathematics, 614, 81-96 (2014): pdf
Weight zero Eisenstein cohomology of Shimura varieties via Berkovich spaces, Pacific J. Math.
(supplement to special issue in memory of J. Rogawski), 268, 275-81 (2014) : pdf
(with G. Chenevier) Construction of automorphic Galois representations, II,
Cambridge Journal of Mathematics, 1, 57-73 (2013) : pdf
L-functions and periods of adjoint motives, Algebra and Number Theory, 7 (2013), 117-155: pdf
Beilinson-Bernstein localization over Q and periods of automorphic forms
International Math. Research Notices, 2013, 2000-2053 (2013): pdf (this is an uncorrected version, with different numbering than the published version; erratum in preparation)
The Taylor-Wiles method for coherent cohomology, J. Reine Angew. Math., 679 125-153 (2013): pdf
(Readers are warned that the notation may not be entirely consistent in this preliminary draft.)
(with T. Barnet-Lamb, D. Geraghty, and R. Taylor) A family of Calabi-Yau varieties and
potential automorphy, II, Proc. RIMS, 47, 29-98 (2011): pdf
(with J.-S. Li and B. Sun) Theta correspondences for close unitary groups, in
Arithmetic Geometry and Automorphic Forms, Advanced Lectures in Mathematics, 19,
Somerville: International Press (2011): pdf
Arithmetic applications of the Langlands program, Japanese J. Math., 3rd series, 5, 1-71 (2010): pdf
(with R. Guralnick and N. Katz) Automorphic realization of residual Galois representations,
J. Eur. Math. Soc. 12, 915-937 (2010): pdf
(with N. Shepherd-Barron and R. Taylor) A family of Calabi-Yau varieties and potential
automorphy, Annals of Math., 171, 779-813 (2010): pdf
(with L. Clozel and R. Taylor) Automorphy for some l-adic lifts of automorphic mod l representations
(version of June 2008), Publ. Math. IHES, 108, 1-181 (2008): pdf
Potential automorphy of odd-dimensional symmetric powers of elliptic curves, and applications,
in Algebra, Arithmetic, and Geometry: Manin Festschrift, Progr. Math., 270, 1-21
Boston: Birkhuser (2009): pdf
Cohomological automorphic forms on unitary groups, II: Period relations and values of L-functions,
in Harmonic Analysis, Group Representations, Automorphic Forms and Invariant Theory,
Vol. 12, Lecture Notes Series, Institute of Mathematical Sciences, National University of
Singapore (volume in honor of Roger Howe): pdf
(with J.-S. Li and C. Skinner) p-adic L-functions for unitary Shimura varieties, Part I: construction
of the Eisenstein measure, Documenta Math., Extra Volume: John H. Coates' Sixtieth Birthday
393-464 (2006): pdf
A simple proof of rationality of Siegel-Weil Eisenstein series, in W.T. Gan, S. S. Kudla, and
Y. Tschinkel, eds., Eisenstein Series and Applications, Birkhuser: Progress in Mathematics
258, 149-186 (2008): pdf
Appendix by Paul Garrett: Archimedean zeta integrals for unitary groups
(with J.-S. Li and C. Skinner) The Rallis inner product formula and p-adic L-functions, in
Automorphic Representations, L-functions and Applications: Progress and Prospects,
Berlin: de Gruyter, 225-255 (2005) (volume in honor of S. Rallis): dvi
The Local Langlands correspondence: Notes of (half) a course at the IHP, Spring 2000, Astrisque, 298, 17-145 (2005) pdf.
The argument on p. 130-131 is only valid for split groups: see explanation here.
(with J.-P. Labesse) Conditional base change for unitary groups, Asian J. Math. 8, 653-684 (2004): pdf
Occult period invariants and critical values of the degree four $L$-function of $GSp(4)$, in
H. Hida, D. Ramakrishnan, F. Shahidi, eds., Contributions to automorphic forms, geometry,
and number theory (volume in honor of J. Shalika), 331-354 (2004): pdf
(with S. S. Kudla) On a conjecture of Jacquet, in H. Hida, D. Ramakrishnan, F. Shahidi, eds.,
Contributions to automorphic forms, geometry, and number theory (volume in honor of J. Shalika),
355-371 (2004): dvi
(with S. Zucker) Boundary cohomology of Shimura varieties, III: The nightmare continues,
Mmoires de la Soc. Math. France, 85 (2001): dvi
(with R. Taylor) Deformations of automorphic Galois representations, fourth preliminary draft, 2003: dvi
This is the fourth draft of a manuscript originally written in 1998, most of which has been
incorporated into the joint paper of the two authors with L. Clozel.
(with R. Taylor) Regular models of certain Shimura varieties, Asian J. Math. 6, 61-94 (2002): dvi
(with R. Taylor) On the geometry and cohomology of some Shimura varieties,
Annals of Math. Studies 151, Princeton University Press (2001).
Local Langlands correspondences and vanishing cycles on Shimura varieties,
Proceedings of the European Congress of Mathematics, Barcelona, 2000;
Progress in Mathematics, 201, Basel: Birkhaser Verlag, 407-427 (2001): dvi
There is a mistake in the statement of Proposition 4.1 (ii) and in Conjecture 5.2: see explanation here.
Arithmetic of the oscillator representation (unpublished manuscript on the arithmetic of Siegel
modular forms of half-integral weight, 1987)